# SDR DL76L040572

- Difficulty date: June 14, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 58,004 hours, 9,006 cycles
- Engine: Pwa PW4060
- Engine time: 41,377 hours, 6,423 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: PW40603
- Part serial: 724166
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 41,377 hours, 6,423 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF NR 1 BEARING CARBON SEAL, FOUND DAMAGE TO 5TH STAGE HPC BLADES.  FAILED BOROSCOPE INSPECTION.  REPLACED ENGINE.
